# SDR DLL13960506

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1504420101
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 1212, WL 174 O/B KEEL BEAM AFT LEG FITTING.  AT REV A, AN UNIDENTIFIED BLEND TO THE OPPOSITE FLANGE WAS FOUND.  THE BLEND MEASURES .75 INCH BY .3750 INCH BY .080 INCH DEEP.  AT REV B, A PREVIOUSLY UNDETECTED .0937 INCH LONG CRACK AND A SMALL AREA OF CORROSION WERE FOUND IN THE SAME VERTICAL FLANGE ABOVE.  THE CRACK ELIMINATES VERTICALLY FROM THE LOWER EDGE OF THE VERTICAL FLANCE AT A LOCATION .3750 INCH FWD FROM THE AFT EDGE OF THE FITTING.  THE CORROSION DAMAGE EXTENDS AFT FROM THE CRACK TO THE END OF THE FITTING AND DOWN FROM THE CRACK TIP TO THE VERTICAL FLANGE LOWER EDGE.  REPAIRED PER ERA 273414-14.
